# SDR ABXA000298

- Difficulty date: June 12, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 33,920 hours, 37,913 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 008004003
- Part serial: 447
- Condition: Failed
- Location: E/E Bay
- Part time: 415 hours, 283 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE GREEN NOSE LANDING GEAR LIGHT WAS OUT WITH THE GEAR IN THE DOWN POSITION.  THE RED NOSE GEAR UNSAFE LIGHT WAS ILLUMINATED WITH THE GEAR HANDLE UP.  RECYCLED THE GEAR AND ACCOMPLISHED ABNORMAL PROCEDURES.  THE UNSAFE LIGHT EXTINGUISHED.  REPLACED THE PROXIMITY CONTROL BOX.
